Day and Night Nurse Cold and Flu Relief 24caps

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Cold and Flu

Day and Night Nurse Cold and Flu Relief 24caps

Day and Night Nurse Capsules have been specially formulated to provide 24 hour relief from the major symptoms of colds and flu. Each pack contains a combination of day-time (yellow/orange) capsules and night-time (green/white) capsules.

Learn More...

£7.49

Inc. VAT

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

Day and Night Nurse Capsules have been specially formulated to provide 24 hour relief from the major symptoms of colds and flu. Each pack contains a combination of day-time (yellow/orange) capsules and night-time (green/white) capsules.

Learn More...
A little more about Day and Night Nurse Cold and Flu Relief 24caps
Day and Night Nurse Cold and Flu Relief 24caps: Things you need to know

Day and Night Nurse Capsules have been specially formulated to provide 24 hour relief from the major symptoms of colds and flu. Each pack contains a combination of day-time (yellow/orange) capsules and night-time (green/white) capsules.

The Day-Time Capsules provide quick relief from the major symptoms of colds and flu without causing drowsiness.

Day-time capsules:

  • ease your pain

  • congestion

  • cough

The Night-Time Capsules relieve cold and flu symptoms but also help you to get a good night's.

Night-time capsules:

  • help you to drift off to sleep

  • manages your symptoms.

Ingredients and What they do:

  • Paracetamol: A popular painkiller which can also help to reduce a high temperature

  • Pseudoephedrine: Helps to reduce swelling in your nose and sinuses, easing a blocked nose

  • Pholcodine: Helps to ease a dry or tickly cough by reducing the urge to cough

  • Promethazine: An antihistamine which helps to ease a runny nose and helps you to sleep

  • Dextromethorphan: Helps to suppress dry or tickly coughs

Warnings and Precautions

Do not take if:

  • You are allergic to any of the ingredients these capsules contain

  • You are pregnant or breastfeeding

  • You have taken any other medicines for cold and flu 

  • You have taken any medicine with any of the ingredients these capsules contain 

Do not take this product if you are already taking:

  • Appetite suppressants or stimulants called amphetamines, which are sometimes used to treat ADHD

  • Depression medications called Monoamine Oxidase Inhibitors (MAOIs), or have taken them within the past 2 weeks

  • Any other medications which contain paracetamol

  • Any other cold, flu, or decongestant medications

Speak to your doctor or pharmacist before taking this product if you are taking:

  • Digoxin, which is for heart problems

  • Metoclopramide or domperidone, which are used for nausea and vomiting

  • Medication for high blood pressure

  • Medicines which cause blurred vision, dry mouth, or drowsiness

  • Blood thinners, also known as anticoagulants, such as warfarin

  • Quinidine or amiodarone, which are used to control heart rhythm

  • Medications for anxiety or depression (such as SSRIs or tricyclic antidepressants), or medicines to help you sleep

Ingredients

Day-time Capsules 

Active ingredients: Paracetamol 500 mg, Pseudoephedrine Hydrochloride 30 mg and Pholcodine 5 mg.

Other ingredients: Sodium starch glycollate, magnesium stearate (E 572), sodium lauryl sulphate, gelatin and colours quinoline yellow (E 104), Allura red (E 129), titanium dioxide (E 171) and printing ink (containing shellac, iron oxide black (E 172), propylene glycol (E 1520) and ammonium hydroxide (E 527).

Be aware that Allura red is an azo dye and may cause allergic reactions

Night-time Capsules

Active ingredients: Paracetamol 500 mg, Promethazine Hydrochloride 10 mg and Dextromethorphan Hydrobromide 7.5 mg.

Other ingredients: Lactose monohydrate, dimethicone, colloidal anhydrous silica, gelatin and colours patent blue V (E 131), quinoline yellow (E 104), titanium dioxide (E 171) and printing ink (containing shellac, iron oxide black (E 172), propylene glycol (E 1520) and ammonium hydroxide (E 527).

 

 

 

Dosage:

For adults and children 16 years and over.

Day-time dosage;  Take TWO yellow/orange capsules to be taken with water very four hours, up to a maximum of 3 doses during the day if needed.

Night-time dosage; Take TWO green/white capsules to be taken with water at bedtime.

  • Do not take with any other paracetamol-containing product.

  • Do not take if you are pregnant or breast feeding.

  • Unless your doctor tell you to, no not take for longer than 7 days.

  • Do not take if you have problems with you heart, respiratory or kidneys.

  • Do not take with any other cold, flu or decongestant products.

Possible side effects:

Day Nurse capsules

  • Difficulty sleeping.

  • Restlessness.

  • Shakiness.

  • Increased heart rate or blood pressure.

  • Disturbances of the gut such as diarrhoea, constipation, nausea, vomiting or abdominal pain.

  • Headache.

  • Blurred vision.

  • Sensation of ringing or other noise in the ears (tinnitus).

  • Skin rash.

  • Difficulty passing urine.

 

Night Nurse capsules

  • Drowsiness. Don't drive if affected. Avoid alcohol.

  • Feeling disorientated or confused.

  • Dizziness.

  • Dry mouth.

  • Blurred vision.

  • Disturbances of the gut such as diarrhoea, constipation, nausea, vomiting or abdominal pain.

  • Skin rash.

  • Difficulty passing urine

If you have any concerns or queries regarding the side effects of this medication you can speak to your GP or our Pharmacist.

If you have any severe side effects stop use immediately and seek medical assistance as soon as possible.

sec box

100% Discreet Packaging

Your medication will arrive in our discreet plain packaging, so only you will know what's inside.
guarantee
If you find the exact treatment cheaper elsewhere, we will refund you the difference.
We promise our service is...
clock

Fast

Quick turnaround on all orders

delivery

Efficient

Same day dispatch with multiple couriers.

padlock

Secure

100% plain and secure delivery

img

Free UK Delivery on all Prescription Orders